MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA II VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USEC

VYAIRE MEDICAL AVEA II VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USEC
Model Number AVEA II
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the avea ii alarmed vent inop (ventilator inoperable).The customer confirmed that there was no patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81: other: at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h10.Result of investigation: vyaire field service went onsite set peep (positive end expiratory pressure) 6 display 4.Preformed characterization of flow valve and exhalation valve.All worked performed in accordance with avea service manual revision g.Performed est (extended system test) and performance check all passed.Ventilator is operational and meets oem (original equipment manufacture) specifications.

Brand Name
AVEA II VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USEC
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18866165
Report Number2021710-2024-18864
Device Sequence Number18202547
Product Code CBK
UDI-Device Identifier10846446066074
UDI-Public(01)10846446066074
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA II
Device Catalogue Number32029-001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown